Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there any dangers or risk of get Infected from injecting meth ?

What antibiotics are recommed for an infection from injecting meth ? I started taking biaxin 2 days ago. I used a heating pad to ease my pain the pain got better but now it has gone from being soft to a hard knot. It is still red and warm and painful when touched. Are there any dangers or risk ? I am 25 years old weigh around 135 and 5 6
Mon, 9 May 2011
Report Abuse
Question is related to
Drug/Medication ,   ,   ,  
Treatment/Therapy
Dermatologist 's  Response
hi
its infection.not serious but u should take care of it.
apply antibiotic cream like T BACT three times a day.
u need to take oral antibiotic like ofloxacin for 5 day.
avoid sweet food.
drink more water.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

a friend of mine smokes meth, and she is in the mirror for hours on end picking at her face and especially rubbing her eyes ...she claims to have eye boogers in her right eye and when she finally gets one out , it seems like no time before shes doing it again. i tried to get her to go to hospital , because i read on here it could be pink eye or infection , but she says shes had an infection before in her eye and this isn t that or pink eye... It was explained to me like this, the eye boogers (slimy gooey substance),keep appearing , and will not go away ! what is it actually doc? and what can i tell her to do ? she is eventually going to get an infection or pink-eye if it continues , so how do i get her to stop I have tried reasoning , giving her the health risks of doing it, begging, and yelling (because im worried) please let me know how to get her to stop , because she wont stop the meth .

doctor1 MD

hi i was just wondering what would be the medical risks of taking 4mg of xanax after a 5 day meth binge which involved both smoking and injection approximately a gram of meth. ive had no sleep whatsoever. ive smoked about 2 points in the last hour but they didn t really do much. i was just wondering if it would be dangerous to mix a gram and a half of meth, 4mg xanax and 300mg Seroquil

doctor1 MD

MJay and I have been using meth again. We usually smoke it. Jay had a 3 day bender of injecting the meth though and tells me now that he was using unhealthy and large amounts when he would shoot up. His arm was swollen and red around the injection area last night and his arm was swelling up. We haven t used since and have finally rested last night 6 hrs. He has been very stressed out and he stresses himself out too. He now has painful cramping in his left breast and shoulder area with a pulse of 124 bpm. He is asleep and I am monitoring him. He wants to wait until tomorrow to go to hospital. He saidIit feels like its moving towards his heart but he said that when he was having a panic attack so im not too sure if he.was just in a deep panic....? What could be wrong? Is there any possibility his life is in danger?

Recent questions on  Floxacin

doctor1 MD

Hi, My Daughter is 2 yrs & 3 months old. Her stools are loose & has a fowl smell. Consulted her doc who suggested Nutrolin-B syrup. Immediately after the first dosage, she developed a high temperature which occurs in 2 cycles a day, temp reaching over 103/104 F. Her doc has suggested oflomac-M(Ofloxacin and Metronidazole Suspension) & Z&D. Whats the purpose of these two medicines?

doctor1 MD

I am having loose stool accompanied with a bit of mucous every time. As soon as I have my food, I feel a terrible cramp in my abdomen and have to rush to the toilet. This happens 3 to 4 times every day and every time the faeces is accompanied with mucus. On prescription of doctor, I already had antibiotic ofloxacin and ornidazole for 5 days but to no avail. Now, I would like to get my stool examined. Kindly let me know what stool test should I undertake.

doctor1 MD

Hi doctor, my 2.4 yr old son just started vomitting after eating an omlette for breakfast and hasn t stopped the entire day. He also has loose motions. I ve given him emeset(ondansetron oral) for the vomitting and Normet (ofloxacin and ornizadole suspension) but it doesn t seem to be working. He also has a high fever now and has hardly eaten anything... what can i do?

doctor1 MD

Hi! Three weeks back I was having constipation and I took "Isabgol" which is manufactured by "Dabur" India. As prescribed on the lebel I took two teaspoonful of Isabgol just for once and ever since then I am having loose motion. I took Entero Quinol for 3 days and it made me well but the problem was back the next day. I took Entero Quinol for another 3 days and it is good only when I am taking it. Now I am taking ofloxacin & ornidazole tablets for 2 days (1 tablet in 12 Hrs) and it working. Should I continue taking ofloxacin & ornidazole? For how many days? I am also taking lots of ORS.

doctor1 MD

Dear Sir, Please see my attached reports and advise, where should I need to keep a control so that values which are out of control can be managed and make them under the recommended values.

doctor1 MD

I suffer from acute chronic sinusitis I recently was at my dentist Dec 24 2014 because it appeared that a tooth was abscessed. I was assured the abscess was not from my teeth but rather from my sinus. in applying light pressure to the abscess I...

doctor1 MD

hi! i have rash on my penis, i also have some discomfort in my urithera (opening). i was given canesten cream and anti fugal. and also antibiotics oflaxin ( 2/day x 7 days), and azrithomycin (1/day for 3 days). my question is why do i need...